# SDR DALA2024111110808

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 BIRD STRIKE LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON SLAT 2 BTW CLOSING RIB INB AND END RIB INB ON LH WING AS PER ER/A 621394-14. (0651250)
